Finite Volume Element Method for a Nonlinear Parabolic Equation
Year: 2025
Author: Yanwei Du, Yonghai Li
Advances in Applied Mathematics and Mechanics, Vol. 17 (2025), Iss. 3 : pp. 681–705
Abstract
In this article, we study a parabolic equation with both nonlinear time-derivative term and nonlinear diffusion term by the finite volume element method. The optimal error estimate in H1-norm is proved for fully discrete scheme. The suboptimal error estimate in L2-norm is proved both for semi-discrete scheme and fully discrete scheme. We prove the existence of solution for the fully discrete scheme. Numerical results show the effectiveness of our method.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/aamm.OA-2022-0258
Advances in Applied Mathematics and Mechanics, Vol. 17 (2025), Iss. 3 : pp. 681–705
Published online: 2025-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 25
Keywords: Nonlinear parabolic equation error estimate finite volume element method.
Author Details
Yanwei Du Email
Yonghai Li Email